Alert archive / Missouri / Flash Flood Warnings in 2014

Flash Flood Warning 40, NWS Kansas City, MO

October 2, 2014Randolph County, Missouri

NWS Kansas City, MO issued this flash flood warning at Oct 2, 2014, 12:12 AM CDT for Randolph County, Missouri. It was in force for 8 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 2, 2014, 12:12 AM CDT (05:12 UTC)
Expired
Oct 2, 2014, 8:00 AM CDT
In force
8 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

County Randolph County, MO

The radar

The Pleasant Hill radar (KEAX), 168 km from the middle of the area, began a volume at 05:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 2, 12:15 AM CDTFLASH FLOODMoberly, MOMINOR STREET FLOODING
Oct 2, 1:00 AM CDTFLASH FLOODMoberly, MOSTREET FLOODING ON FRANKLIN ST AND ROLLINS ST

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 5.2 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2014-10-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1756 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2014-10-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1756 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1105 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
1.4
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

739 
WGUS53 KEAX 020512
FFWEAX
MOC175-021300-
/O.NEW.KEAX.FF.W.0040.141002T0512Z-141002T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1212 AM CDT THU OCT 2 2014

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  RANDOLPH COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 800 AM CDT

* AT 1211 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE  
  WARNED AREA. ONE TO TWO INCHES OF RAINFALL HAS OCCURRED OVER
  ALREADY SATURATED GROUND...AND AN ADDITIONAL ONE TO TWO INCHES IS
  POSSIBLE OVER THE NEXT FEW HOURS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HUNTSVILLE...MOBERLY...CAIRO...CLARK AND HIGBEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3925 9232 3925 9244 3932 9271 3961 9269
      3960 9229

$$

LAFLIN
1 follow-up statement
728 
WGUS73 KEAX 020937 RRA
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
437 AM CDT THU OCT 2 2014

MOC175-020953-
/O.CAN.KEAX.FF.W.0040.000000T0000Z-141002T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH MO-
437 AM CDT THU OCT 2 2014

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR RANDOLPH COUNTY IS
CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3925 9232 3925 9244 3932 9271 3961 9269
      3960 9229

$$

LAFLIN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Oct 1, 4:03 PM CDT, 8 hours 9 minutes earlier.

Area forecast discussion, Oct 1, 4:03 PM CDT, 8 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
403 PM CDT Wed Oct 1 2014

.SHORT TERM...(This Evening through Thursday Afternoon)
Issued at 403 PM CDT WED OCT 1 2014

Lots to talk about in the near term...so let/s dive right into the
details. Severe convection ongoing across the CWA this afternoon
along and south of remnant outflow boundary from this morning/s
activity. While 0-1km bulk shear remains marginal for tornadic
development...very recent radar trends and storm reports suggesting
a brief spin up over the Cooper County area. That said...best
instability this afternoon remains across the southern half of the
fcst area and current tornado watch is in effect through 10 PM. With
shear aloft continuing to increase...expect severe threat to continue
into the evening...well south of the KC metro based on where best
instability currently resides.

Heading into tonight...severe threat rapidly transitions into a hydro
concern as short term guidance (including high-res models) is in great
agreement that abnormally moist conditions from the Gulf (PWAT values
approaching 1.50" per latest blended TPW satellite graphics) will
begin interacting with a stalled front across southern MO thanks to
a strengthening low-level jet. That said...remarkable agreement on
placement of heavy precip axis which models suggest will run from
west to east along the far southern fringes of our fcst area. That
said...have elected to hoist a flash flood watch for the southern two
tiers of counties...which agrees very well with both LSX and SGF. If
current indications are right...would not be surprised to see a few
4+ inch reports especially further south in SGF/s area. WPC excessive
rain forecast currently has a moderate risk for the current watch area.

Shwrs/storms likely ongoing Thurs morning with trends again shifting
back to severe as long advertised cold front approaches. Orientation
of 0-6 km bulk shear vectors will decisively go more southwesterly as
strong Pacific trough now over the Intermountain West approaches. GFS
and to a lesser degree the NAM actually show the trough going
negative tilt as it moves through the area which may support fairly
strong and possibly fast moving convection ahead of the main sfc
boundary. Cross sections cut from the KS/CO line east through St.
Louis indicate pre-frontal convection developing along a possible
cold front aloft with additional/shwr-type activity following along
the main sfc front later in the day. Regardless...the magnitude of
shear aloft and orientation of the bulk shear vectors should support
a damaging wind threat as multicells congeal into a possible squall
line or multiple individual bowing segments.

Beyond this...conditions rapidly dry out Thursday night as post
frontal airmass moves into the area. Overnight lows early Friday
morning may be down into the lower 40s across far northern portions of
the region.

.LONG TERM...(Thursday Evening through Wednesday)
Issued at 403 PM CDT WED OCT 1 2014

Deep cyclonic flow behind Thursday night's front will usher in
cooler conditions for Friday. Given the magnitude of post-frontal
cold air advection, highs on Friday were nudged down a couple of
more degrees into the middle and upper 50s despite mostly clear
skies. With the mixing that will result and a 50-kt LLJ on the back
side, there could be a few gusts as high as 40 mph especially Friday
morning and early afternoon.

Weakening winds Friday night and continued clear skies will allow
temperatures to drop into the upper 30s for many areas by sunrise
Saturday. A reinforcing shot of cool air on Saturday will keep highs
in the mid/upper 50s for most areas. Deep upper trough will maintain
its hold across the eastern two-thirds of the country through early
next week, although slight height rises this far west will allow
temperatures to moderate somewhat into the upper 60s and low 70s for
Sunday and Monday and into the upper 70s by Wednesday. Low-level
ridging and dry air should keep things dry through the period.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 100 PM CDT WED OCT 1 2014

Weak isolated convection developing across west-central MO this
afternoon in advance of mid-level energy approaching from the west.
Bulk of this activity should be fairly weak and have started all
sites with a VCTS mention to account for current radar trends.
Heading into tonight...fcst models show redeveloping convection along
a lingering outflow boundary which is apparent on VIS satellite
imagery this afternoon. Latest model trends suggest this activity
should largely remain south of area terminals. In any
event...increasing warm air advection along and north of feature will
set the stage for developing low stratus at area terminals during the
early morning hrs. Beyond this...convection looks to increase after
15z from west to east as main cold front approaches.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH from 7 PM CDT this evening through Thursday
     evening FOR KSZ057-060.

MO...FLASH FLOOD WATCH from 7 PM CDT this evening through Thursday
     evening FOR MOZ033-040-043>046-053-054.

&&

SHORT TERM...32
LONG TERM...Hawblitzel
AVIATION...32
Hazardous weather outlook, Oct 1, 8:18 PM CDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
818 PM CDT WED OCT 1 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-030130-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
818 PM CDT WED OCT 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

 SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING ALONG AND SOUTH
 OF HWY 36. SEVERE STORMS ARE POSSIBLE WITH THIS ACTIVITY.

 ADDITIONAL THUNDERSTORMS ARE EXPECTED LATE THIS EVENING INTO EARLY
 THURSDAY MORNING ESPECIALLY NEAR AND SOUTH OF I-70. SOME STORMS MAY
 BE SEVERE WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

 THERE IS ALSO A THREAT OF SEVERE WEATHER THURSDAY OVER MOST OF THE
 AREA AS A STRONG COLD FRONT MOVES THROUGH THE AREA. STORMS ALONG
 THE COLD FRONT ARE EXPECTED TO DEVELOP INTO A LINE OF STORMS
 CAPABLE OF PRODUCING DAMAGING WINDS. IN ADDITION...PERIODS OF HEAVY
 RAIN ARE ALSO POSSIBLE WHICH MAY LEAD TO FLASH FLOODING AND RIVER
 FLOODING.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

In the hours before

Local storm report, Oct 1, 10:44 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1044 PM CDT WED OCT 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1041 PM     HAIL             3 S MOUND CITY          38.10N 94.82W
10/01/2014  E1.00 INCH       LINN               KS   TRAINED SPOTTER

&&

JWELSH
Special weather statement, Oct 1, 10:45 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1045 PM CDT WED OCT 1 2014

KSZ060-MOZ053-020430-
BATES MO-LINN KS-
1045 PM CDT WED OCT 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINN COUNTY IN EAST
CENTRAL KANSAS...AND SOUTHWESTERN BATES COUNTY IN WEST CENTRAL
MISSOURI UNTIL 1130 PM CDT...

AT 1044 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR PRESCOTT...OR 6 MILES SOUTH OF
PLEASANTON...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  RICH HILL...HUME AND FOSTER.

LAT...LON 3818 9471 3819 9423 3805 9425 3806 9461
      3803 9462 3804 9474
TIME...MOT...LOC 0345Z 268DEG 24KT 3809 9469

BLAIR
Special weather statement, Oct 1, 10:48 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1048 PM CDT WED OCT 1 2014

KSZ103-020415-
LEAVENWORTH KS-
1048 PM CDT WED OCT 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LEAVENWORTH COUNTY UNTIL
1115 PM CDT...

AT 1044 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR WILLIAMSTOWN...OR 9 MILES NORTH OF
LAWRENCE...MOVING EAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  TONGANOXIE...BASEHOR...LINWOOD...RENO AND FAIRMOUNT.

LAT...LON 3919 9519 3921 9489 3919 9490 3910 9490
      3910 9491 3900 9491 3900 9493 3899 9494
      3899 9498 3900 9502 3899 9503 3899 9519
TIME...MOT...LOC 0348Z 268DEG 24KT 3908 9521

BLAIR
Special weather statement, Oct 1, 11:27 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1127 PM CDT WED OCT 1 2014

KSZ105-020500-
JOHNSON KS-
1127 PM CDT WED OCT 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JOHNSON COUNTY IN
EAST CENTRAL KANSAS UNTIL MIDNIGHT CDT...

AT 1124 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BALDWIN CITY...OR 7 MILES WEST OF
EDGERTON...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  EDGERTON...GARDNER AND CLARE.

THIS WILL IMPACT

 I-35 BETWEEN MILE MARKERS 202 AND 212.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3891 9487 3874 9485 3874 9506 3887 9506
TIME...MOT...LOC 0427Z 257DEG 22KT 3878 9512

BLAIR
Local storm report, Oct 2, 12:00 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1200 AM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1144 PM     HAIL             GARDNER                 38.81N 94.93W
10/01/2014  E1.00 INCH       JOHNSON            KS   LAW ENFORCEMENT

            2 REPORTS OF QUARTER-SIZED HAIL

&&

JWELSH
Local storm report, Oct 2, 12:12 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1212 AM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1204 AM     HAIL             SPRING HILL             38.74N 94.82W
10/02/2014  E0.88 INCH       JOHNSON            KS   TRAINED SPOTTER

            215TH AND HIGHWAY 50

&&

JWELSH

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 1, 8:08 PM CDTRiver Flood WarningEAXCooper, Saline4 days
Oct 1, 8:08 PM CDTRiver Flood WarningEAXCooper59 hr
Oct 1, 8:08 PM CDTRiver Flood WarningEAXCooper68 hr
Oct 1, 9:07 PM CDTSevere Thunderstorm WarningEAXPlatte38 min
Oct 1, 9:31 PM CDTSevere Thunderstorm WarningEAXClay, Platte31 min
Oct 1, 9:58 PM CDTAreal Flood AdvisoryEAXClay, Jackson, Platte6 hr
Oct 1, 10:08 PM CDTSpecial Weather StatementEAXRay52 min
Oct 1, 10:30 PM CDTFlash Flood WarningEAXClay, Jackson, Ray9 hr
Oct 1, 10:45 PM CDTSpecial Weather StatementEAXBates45 min
Oct 1, 11:00 PM CDTFlash Flood WarningEAXCarroll, Chariton9 hr
Oct 2, 12:22 AM CDTSpecial Weather StatementEAXCass38 min
Oct 2, 12:39 AM CDTSevere Thunderstorm WarningEAXCass36 min
Oct 2, 4:44 AM CDTRiver Flood WarningEAXJohnson, Pettis57 hr
Oct 2, 6:20 AM CDTSpecial Weather StatementEAXAtchison55 min
Oct 2, 7:00 AM CDTAreal Flood AdvisoryEAXCooper, Pettis6 hr
Oct 2, 8:02 AM CDTAreal Flood AdvisoryEAXCooper, Howard, Randolph4 hr
Oct 2, 8:20 AM CDTSevere Thunderstorm WarningEAXClay, Platte40 min
Oct 2, 8:46 AM CDTRiver Flood WarningEAXRay34 hr
Oct 2, 8:55 AM CDTRiver Flood WarningEAXCass, Henry, Johnson57 hr
Oct 2, 8:55 AM CDTRiver Flood WarningEAXBates, Cass, Henry68 hr
Oct 2, 9:28 AM CDTAreal Flood AdvisoryEAXClay, Jackson, Platte3 hr
Oct 2, 9:34 AM CDTSpecial Weather StatementEAXHolt41 min
Oct 2, 9:47 AM CDTRiver Flood WarningEAXClay, Jackson, Ray67 hr
Oct 2, 9:47 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray4 days
Oct 2, 9:47 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline4 days
Oct 2, 9:47 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline5 days
Oct 2, 9:47 AM CDTRiver Flood WarningEAXChariton, Howard, Saline3 days
Oct 2, 9:47 AM CDTRiver Flood WarningEAXCooper, Howard4 days
Oct 2, 11:49 AM CDTRiver Flood WarningEAXClay, Ray33 hr
Oct 2, 11:49 AM CDTRiver Flood WarningEAXCarroll54 hr
Oct 2, 12:02 PM CDTSpecial Weather StatementEAXCaldwell, Daviess28 min
Oct 2, 12:30 PM CDTAreal Flood AdvisoryEAXCass, Clay, Jackson, Platte, Ray3 hr
Oct 2, 3:24 PM CDTSevere Thunderstorm WarningEAXHenry36 min
Oct 2, 4:04 PM CDTSpecial Weather StatementEAXSaline26 min
Oct 2, 4:23 PM CDTSpecial Weather StatementEAXPettis22 min
Oct 2, 4:38 PM CDTSpecial Weather StatementEAXCooper37 min
Oct 2, 4:52 PM CDTSpecial Weather StatementEAXRandolph23 min

Nearby

Flash Flood Warnings in Missouri, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.